MathSciNet Relay Station
MathSciNet bibliographic data
MR1728301 53D45 (57R57)
Taubes, Clifford Henry ${\rm Gr}\Longrightarrow{\rm SW}$: from pseudo-holomorphic curves to Seiberg-Witten solutions. J. Differential Geom. 51 (1999), no. 2, 203–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement